MathSciNet Relay Station
MathSciNet bibliographic data
MR610957 43A85 (32M15 43A20)
Cygan, Jacek A tangential convergence for bounded harmonic functions on a rank one symmetric space. Trans. Amer. Math. Soc. 265 (1981), no. 2, 405–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement